# SDR REXA2012051700741

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,205 hours, 18,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLOOR EMERGENCY LIGHT STRIP BROKEN NEAR ROW 1.  RESERVE EMERGENCY FLOOR TRACK LIGHTING IAW AMM 33-51-04, OPC GOOD.
